# SDR ASAA2022040737921

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 48,314 hours, 14,071 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Egt Indication
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS THE #1 ENGINE EXPERIENCED AN EGT EXCEEDANCE DURING TAKEOFF THAT MAY HAVE EXCEEDED THE TRANSIENT AREA LIMITS. PEAK EGT RECORDED ON REPORT 06 WAS 966 DEGREES DURING TAKEOFF (FLIGHT PHASE 4) GROUNDED - YES. PERFORMED GVI OF #1 ENGINE INLET AND EXHAUST, NO DEFECTS NOTED REF B737-800 AMM 71-00-00-800-804-F00. EEC BITE CHECK SHOWED AN EXCEEDANCE PEAK 967.0 AND IN THE RED SHOWED FOR 7.6 SECONDS (AREA B) NO ENGINE FAULTS RECORDED DURING ACCOMPLISHMENT OF FMC/CDU ENGINE BITE CHECK.  REF LP 60345395 FOR PLT DEFERRAL TO TROUBLESHOOT AND, IF POSSIBLE CORRECT THE CAUSE OF THE EGT OVERTEMPERATURE.
